RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1990, Volume 54, Issue 4, Pages 879–893 (Mi izv1079)  

This article is cited in 1 scientific paper (total in 1 paper)

Geometry of invariant manifolds of a gyroscope in the field of a quadratic potential

A. I. Zhivkov


Abstract: Real formulas are found (in terms of Prym $\theta$-functions) for the equation of rotation of a gyroscope in a field with an arbitrary quadratic potential. The number of components of the solutions are computed, depending on the “spectral data” of the problem.

Full text: PDF file (709 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1991, 37:1, 227–242

Bibliographic databases:

UDC: 517.91
MSC: Primary 70E05; Secondary 14H30, 30F10, 32G20
Received: 15.05.1989

Citation: A. I. Zhivkov, “Geometry of invariant manifolds of a gyroscope in the field of a quadratic potential”, Izv. Akad. Nauk SSSR Ser. Mat., 54:4 (1990), 879–893; Math. USSR-Izv., 37:1 (1991), 227–242

Citation in format AMSBIB
\Bibitem{Zhi90}
\by A.~I.~Zhivkov
\paper Geometry of invariant manifolds of a gyroscope in the field of a quadratic potential
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1990
\vol 54
\issue 4
\pages 879--893
\mathnet{http://mi.mathnet.ru/izv1079}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1073090}
\zmath{https://zbmath.org/?q=an:0723.58043}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991IzMat..37..227Z}
\transl
\jour Math. USSR-Izv.
\yr 1991
\vol 37
\issue 1
\pages 227--242
\crossref{https://doi.org/10.1070/IM1991v037n01ABEH002062}


Linking options:
  • http://mi.mathnet.ru/eng/izv1079
  • http://mi.mathnet.ru/eng/izv/v54/i4/p879

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. A. Dubrovin, “Differential geometry of strongly integrable systems of hydrodynamic type”, Funct. Anal. Appl., 24:4 (1990), 280–285  mathnet  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:181
    Full text:50
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019